# SDR ASAA2012090792978

- Difficulty date: September 7, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 175A120811
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, HORIZONTAL WEB BELOW STANDBY RUDDER ACTUATOR INPUT ROD LT SIDE FWD END DENTED.  INSTALLED REPAIR ANGLE IAW REO G15413, REV A & EA 900-55EA-08828.
